IJPAM: Volume 113, No. 5 (2017)

Title

ON THE STABILITY
OF ALMOST BI-MULTIPLICATIVE FUNCTIONALS

Authors

A. Zivari-Kazempour$^1$, Z. Fallah$^2$
$^{1,2}$Department of Mathematics
Ayatollah Borujerdi University
Borujerd, IRAN

Abstract

The goal of this paper is to investigate the stability of bi-multiplicative functionals $\varphi:\mathcal{A}\times \mathcal{B}\longrightarrow \mathbb{C}$, where $\mathcal{A}$ and $\mathcal{B}$ are two normed algebra over a complex filed $\mathbb{C}$.

History

Received: November 22, 2016
Revised: March 7, 2017
Published: April 1, 2017

AMS Classification, Key Words

AMS Subject Classification: 46L05, 46H25.
Key Words and Phrases: Bi-multiplicative, Bi-additive, Bi-ring homomorphism.

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
R. Badora, On approximate ring homomorphisms, J. Math. Anal. Appl., 276 (2002), 589-597.

2
J. A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc., 80 (1980), 411-416.

3
Z. Gajda, On stability of additive mappings, Inter. J. Math. Math. Sci., 14 (1991), 431-434.

4
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.

5
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A., 27 (1941), 222-224.

6
K. Jarosz, Almost multiplicative functionals, Studia Math., 124 (1997), 37-58.

7
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.

8
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl., 251 (2000), 264-284.

9
Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62 (2000), 23-130.

10
S. M. Ulam, Problems in Modern Mathematics, Chap. VI, Wiley, New York, 1960.

How to Cite?

DOI: 10.12732/ijpam.v113i5.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 5
Pages: 575 - 581


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).